# SDR GTIA2024052438138

- Difficulty date: May 23, 2024
- Submitted: May 25, 2024
- Operation: Air carrier
- Aircraft: N608NK
- Make and model: Airbus A320-232
- Aircraft serial: 4902
- Aircraft time: 44,918 hours, 20,431 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664515
- Part serial: C1423
- Condition: Unwanted Deploy
- Location: R1 Door
- Part time: 3,102 hours, 1,422 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE DEPLOYED-R/R FWD R1 DOOR SLIDE-RAFT PACK ASSY IAW AMM 25-62-44. R/R R1 DOOR PERCUSSION MECH DIAPHRAGM IAW AMM 52-10-00. SVC'D DOOR DAMPER IAW AMM 52-10-00. OPS CHECK GOOD, A/C OK FOR CONT. SVC
